# SDR SWAA2012120710348

- Difficulty date: November 29, 2012
- Submitted: December 7, 2012
- Operation: Air carrier
- Aircraft: N552WN
- Make and model: Boeing 737-7BX
- Aircraft serial: 30744
- Aircraft time: 35,699 hours, 19,739 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546555
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME CRACKED AT AIR CONDITIONING ATTACH BRACKET BS 867 STR 8-9R.  REPAIRED CRACKED FRAME BS 867 STR 8R-9R PER EA 1-A53-12114.
